# SDR P5CA9600732

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Pin/Support
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ALIGNMENT PIN AND SUPPORT ON NR 2 ENGINE CORE COWL.  REPAIRED PER BAC SRM 51-10-01.
